Discrete measures with dense jumps induced by Sturmian Dirichlet series
Bull. Korean Math. Soc. 2015 Vol. 52, No. 6, 1797-1803
https://doi.org/10.4134/BKMS.2015.52.6.1797
Published online November 30, 2015
DoYong Kwon
Chonnam National University
Abstract : Let $(s_\alpha(n))_{n\geq1}$ be the lexicographically greatest Sturmian word of slope $\alpha>0$. For a fixed $\sigma>1$, we consider Dirichlet series of the form $\nu_\sigma(\alpha):=\sum_{n=1}^\infty s_\alpha(n) n^{-\sigma}$. This paper studies the singular properties of the real function $\nu_\sigma$, and the Lebesgue-Stieltjes measure whose distribution is given by $\nu_\sigma$.
Keywords : Dirichlet series, singular function, Sturmian word
MSC numbers : 11M41, 26A30, 68R15
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd